# SDR DALA1212900923

- Difficulty date: February 20, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 22 HAS CORROSION FROM SEAT TRACK PLUG AT STA 433-797.  FOUND STA 498.5-499.5 AND STA 597-598 TO BE OUT OF LIMITS IAW MD80 SRM 51-10-01 FIG 26.  INSTALLED NEW SECTION OF TRACK RBL 22 STA 493-609 AND 2 EA SPLICES AND REPAIR PLATES IAW MD80 SRM 53-05 FIG 4F AT SAA DURING HMV ON.  (NRC 202328)
